# SDR 39LA2013040100004

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N851AR
- Make and model: Skrsky S92A
- Aircraft serial: 920142
- Aircraft time: 1,754 hours, 2,652 cycles
- Engine: Ge CT78A
- Engine time: 621 hours, 313 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, NR 1 ENGINE FIRE LIGHT BRIEFLY ILLUMINATED WITH AUDIO.
